It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I think it's highly likely it could be related. After I quit taking the pill, I searched all over the internet about withdrawal effects from stopping the pill, and I was surprised at how many different things happened to different women when they quit. I had what felt like cramps every day for at least 2 months, in addition to a variety of other effects (hot flashes and acne breakouts mostly).

My best advice to you would be to expect the unexpected as your body rids itself of the hormones. And don't expect to be feeling better right away. It literally took me a year before I felt like I was back to normal again after quitting. But I was also on the pill for way too long.





All times are GMT -7. The time now is 02:25 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!